Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Lie algebras of rank one


Author: Richard E. Block
Journal: Trans. Amer. Math. Soc. 112 (1964), 19-31
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0160803-0
MathSciNet review: 0160803
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic p, Univ. e Politec. Torino Rend. Sem. Mat. 14 (1954-1955), 117-139. MR 0079222 (18:52a)
  • [2] R. Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 0100010 (20:6446)
  • [3] Ho-Jui Chang, Über Wittsche Lie-ringe, Abh. Math. Sem. Univ. Hamburg 14 (1941), 151-184. MR 0005100 (3:101a)
  • [4] N. Jacobson, Restricted Lie algebras of characteristic p, Trans. Amer. Math. Soc. 50 (1941), 15-25. MR 0005118 (3:103g)
  • [5] I. Kaplansky, Lie algebras of characteristic p, Trans. Amer. Math. Soc. 89 (1958), 149-183. MR 0099359 (20:5799)
  • [6] R. Ree, On generalized Witt algebras, Trans. Amer. Math. Soc. 83 (1956), 510-546. MR 0082058 (18:491b)
  • [7] H. Zassenhaus, Über Lie'sche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Univ. Hamburg 13 (1939), 1-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0160803-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society